U.S. doctors online nowAsk doctors free
Wichita, KS
A 29-year-old female asked:

Can i take lithium and zanaflex (tizanidine) together?

1 doctor answer14 doctors weighed in
Dr. Pamela Pappas
Psychiatry 42 years experience
Caution warranted: Hopefully the same physician is prescribing all your medications, or at least knows all you're taking. Zanaflex (tizanidine) is a muscle relaxer that can cause drowsiness. This could be accentuated if you're on lithium. However, i see you're also on klonopin, which is more likely to cause sedation than lithium. Please discuss all these with your doctor and your pharmacist.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 33-year-old female asked:
2 doctor answers2 doctors weighed in
A 38-year-old member asked:
1 doctor answer2 doctors weighed in
A 33-year-old male asked:
1 doctor answer2 doctors weighed in
A female asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 29, 2018

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.